Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32770
Title: Robust envelope-constrained filter with orthonormal bases and semi-definite and semi-infinite programming
Authors: Li, SJ
Teo, KL
Yang, XQ 
Wu, SY
Keywords: Combined semi-definite and semi-infinite programming
Discretization algorithm
Envelope constrained filter
Robust envelope constrained filter
Semi-infinite quadratically constrained convex quadratic programming
Issue Date: 2007
Publisher: Springer
Source: Optimization and engineering, 2007, v. 8, no. 3, p. 299-319 How to cite?
Journal: Optimization and engineering 
Abstract: In this paper, the equivalence relation between a semi-infinite quadratically constrained convex quadratic programming problem and a combined semi-definite and semi-infinite programming problem is considered. Then, an efficient and reliable discretization algorithm for solving a general class of combined semi-definite and semi-infinite programming problems is developed. Both the continuous-time envelope-constrained optimal equalization filter and the corresponding robust envelope-constrained filter for a communication channel are solved by using the proposed algorithm.
URI: http://hdl.handle.net/10397/32770
ISSN: 1389-4420
EISSN: 1573-2924
DOI: 10.1007/s11081-007-9022-2
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Jul 28, 2017

Page view(s)

35
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.